| Model Number |
Patient Information Center iX |
| Medical Device Problem Code |
Blocked Connection (2888)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the central station lost telemetry signal.The device was in clinical use.There was no report of patient or user harm.
Additional Manufacturer Narrative
Philips is in process of obtaining additional information.A follow-up report will be submitted upon completion of the investigation.